Doc prescribed this for me about 1-1/2 yrs ago, but discontinued it after 10 mos because of the horrible nausea that started bothering me. However, my thin bones need help and this is best med for my condition so doc wanted me to retry it, only doing injections every other day. Was doing fine for several weeks, but now the nausea has returned. In fact, going to a doc appt a couple days ago, my hubby had to suddenly pull car over for me to throw up! Doc then recommended taking the injections at night. Tonight was my first but nausea is still present. Does anyone have any suggestions for dealing with this sick feeling so I can continue the med? Thank you!
Dogmomof4, Have you asked the doctor for something you can take for nausea on the days of the injection. or if it would be okay to take a little of bread. just to try and be able to keep it down or not have to fight to keep it down. That is what I would do to start out. and if the doctor has no answers then ask the Pharmacist. This would be a shame being how well this medication works for so many. good luck to you. Chuck1957
- Forteo Information for Consumers
- Forteo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Forteo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2015 • 1 answer
Posted 18 Mar 2016 • 1 answer
Posted 26 Aug 2016 • 0 answers
Posted 15 Nov 2016 • 1 answer
Posted 23 Mar 2017 • 0 answers